# SDR ASAA2017061121021

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,630 hours, 11,080 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472002 FOR FAN BLADE LUBRICATION ON THE NR 2 ENGINE, FOUND 24 FAN BLADE SHIMS WORN.  ACFT GROUNDED. REMOVED AND REPLACED THE SHIMS IAW TASK CARD 78472002.
